# SDR 2005UALA01474

- Difficulty date: December 19, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 27,313 hours, 10,407 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Wire
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT FWD PAX-CREW DOOR SLIDE ASSY EMERGENCY LIGHT WIRING IS MISROUTED.  A FLEET CAMPAIGN TO VERIFY THE CORRECTNESS OF SLIDE HARNESS ROUTING.  FOR THIS PURPOSE, LM CALLOUT LM4119 WAS ISSUED AND ACCOMPLISHED ON ACFT 4006 L1 SLIDE (MR25611-115) IN LAX ON 11/11/2004.  THE FINDINGS WAS OK.  BASED ON THE MR25611 MRTIME RECORDS AS OF 10/29/2004 AND 11/28/2005, THE SAME SLIDE ASSY (MR25611-115) HAS REMAINED INSTALLED ON THE AIRCRAFT.  THERE IS NO RECORD TO SHOW ANY ACTIVITY ON THE UNIT THAT COULD HAVE RESULTED IN THE HARNESS TO BECOME MISROUTED, WHICH IS THE SUBJECT OF THIS SDR.  THE ROUTING WAS CORRECTED ACCORDING TO THE SOURCE AMIS ITEM OF THIS SDR.
